# SDR HEER20170302047

- Difficulty date: March 2, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53626
- Aircraft time: 4,976 hours
- Engine: Allsn 250C47B
- Engine time: 24,784 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF130108
- Condition: Spalled
- Location: Engine
- Part time: 936 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED 2-5-17 FOR OVERHAUL.  REMOVED NR 5 BEARING DUE TO FOUND SPALLING ON OUTER RACE AT SPLIT.  SCRAPPED PART AND REPLACED WITH NEW BEARING.
